It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been using vicodin and percocet for almost 6 years now. It started with a back injury. Prescribed vicodin 6 yrs ago (7.5mg 3x a day). Later, Dr moved me to 10mg for tolerance reasons. I became addicted early on and began taking up to 50-75mg at a time, 2x a day, after 6 months or so. Obviously I had to find a way to supplement my prescription.

I then started mixing them with Percocet 10mg after 2 years. From year 2 thru 4, I was taking at least 200mg/day of primarily percocet. I would take up to 250mg of vicodin if no percocet avail. So, I was still mixing the drugs at this point, but I had moved more towards percocet at this time.

18 Months ago, my Dr. moved me to 10mg Percocet, 4x a day. Stil, I had to find a way to supplement my problem.

Basically I have been taking around 200mg per day of Percocet for 3 weeks a month over the past 2 years. There was always a one week period where I couldnt get any, but I could get vicodin, so one week of the month I was taking 250-275mg of vicodin instead.

That's my usage history. Now,

There have been several times where I "quit" or couldnt get any over the past year. I have gone through no less than 8 different periods of withdrawl in the past 18 months, ranging from 3 days to 10 days without any drugs in my system, then, when I get my hands on them again, I pick up right where I left off with the high dosage.

NEW SYMPTOM THAT HAS ME WORRIED:

Just recently, in the past 6 months, I have had what seems to be allergic reactions to BOTH vicodin and percocet...primarily when I am taking them the first several days after being without them. I get extremely itchy all over my body, occasional hives break out, etc. I NEVER had this issue with either drug in years 1-5. While this symptom is merely an annoyance, it's sudden appeareance has me a bit worried.

Does anybody here know if what I have done to my body, by taking large doses of 2 different drugs, then withdrawing from them for various lengths of time, then starting right back up - if this has caused "confusion" or some sort of reaction in my system that could be potentially dangerous?

I know taking this much of percocet and vicodin is in itself dangerous. I just want to know if this new symptom, which I did not have for almost 5 years, is something I need to worry about with regards to my health.

Thanks for reading.

And by the way, I am aware of my problem and am currently trying to taper off to my prescribed dose, because unfortunately I do have a real bad spine. But I would like to know about my body behaving in this manner suddenly.





All times are GMT -7. The time now is 07:50 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!